MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA DEVICE

C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA DEVICE
Catalog Number SCCS1002
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the tube sensor was not able to detect the presence of the catheter tubing in an sensica device.
 
Additional Manufacturer Narrative
The reported issue was confirmed.At this time, the root cause of the reported event could not be determined.The sensica urine output system was evaluated upon receipt.During the evaluation it was found that the alignment of the optical sensor with the applied foam affected the reported event.Optical sensor foam was replaced.Testing was performed.Device passed all applicable testing.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A review of the device history records did not show any problems or conditions that would have contributed to the reported issu correction: d,h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SENSICA URINE OUTPUT SYSTEM
Common Device Name
SENSICA DEVICE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22019835
Report Number1018233-2025-03508
Device Sequence Number9484443
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)211001
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown